# SDR UIEA2023050900435

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 113,511 hours, 23,184 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NACELLE STRUT #1 ACCESS DOOR AFT LATCH IS NOT PROPERLY SEATED( REMOVED AND REPLACED 4EA LATCHES AT #1 ENG NACELLE STRUT ACCESS DOORS IAW B767 SRM 51-40-02. OPS CHECK GOOD. )
